Heart Disease Channel
Topics
Medications
Quicklinks
Related Channels

Propafenone Overdose

It is possible and potentially dangerous to overdose on propafenone (Rythmol®). The symptoms are more likely to be most severe within the first three hours, so it is important to seek immediate medical care if you believe you have taken too much of this drug.
 
Possible overdose symptoms could include:
 
  • Vomiting
  • Blurred vision
  • Seizure
  • Coma.
 
If the overdose was recent, a healthcare provider may administer activated charcoal or "pump the stomach." Treatment will also involve supportive care to treat any symptoms that occur as a result.
 
(Click Rythmol Overdose for more details on possible symptoms and how a healthcare provider might treat any problems that occur.)
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2019 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.